Works matching DE "GLOBAL asymptotic stability"
Results: 800
Degenerate boundary layers for a system of viscous conservation laws.
- Published in:
- Analysis & Applications, 2016, v. 14, n. 1, p. 75, doi. 10.1142/S0219530515400047
- By:
- Publication type:
- Article
Mathematical entropy and Euler-Cattaneo-Maxwell system.
- Published in:
- Analysis & Applications, 2016, v. 14, n. 1, p. 101, doi. 10.1142/S0219530515400035
- By:
- Publication type:
- Article
Global asymptotics of the Szegő-Askey polynomials.
- Published in:
- Analysis & Applications, 2014, v. 12, n. 6, p. 727, doi. 10.1142/S0219530514500547
- By:
- Publication type:
- Article
GLOBAL ASYMPTOTICS OF THE HAHN POLYNOMIALS.
- Published in:
- Analysis & Applications, 2013, v. 11, n. 3, p. 1, doi. 10.1142/S0219530513500188
- By:
- Publication type:
- Article
Mathematical Analysis of an Industrial HIV/AIDS Model that Incorporates Carefree Attitude Towards Sex.
- Published in:
- Acta Biotheoretica, 2021, v. 69, n. 3, p. 257, doi. 10.1007/s10441-020-09407-7
- By:
- Publication type:
- Article
The Effects of Diffusion Coefficients in a Two-Species Lotka-Volterra Competition System with Resource Dependent Dispersal.
- Published in:
- Acta Applicandae Mathematicae, 2025, v. 195, n. 1, p. 1, doi. 10.1007/s10440-025-00715-z
- By:
- Publication type:
- Article
Spatio-Temporal Steady-State Analysis in a Prey-Predator Model with Saturated Hunting Cooperation and Chemotaxis.
- Published in:
- Acta Applicandae Mathematicae, 2024, v. 191, n. 1, p. 1, doi. 10.1007/s10440-024-00658-x
- By:
- Publication type:
- Article
A Novel Automated Framework for Networked Control of High-DOF Robot Manipulators: A Case Study of IRB140.
- Published in:
- Journal Européen des Systèmes Automatisés, 2024, v. 57, n. 6, p. 1729, doi. 10.18280/jesa.570621
- By:
- Publication type:
- Article
Global dynamics of perturbation of certain rational difference equation.
- Published in:
- Turkish Journal of Mathematics, 2019, v. 43, n. 2, p. 894, doi. 10.3906/mat-1812-102
- By:
- Publication type:
- Article
Global asymptotic stability of a discrete periodic haematopoietic model with mixed feedbacks.
- Published in:
- Journal of Difference Equations & Applications, 2025, v. 31, n. 3, p. 434, doi. 10.1080/10236198.2024.2434746
- By:
- Publication type:
- Article
Experimenting with discrete dynamical systems.
- Published in:
- Journal of Difference Equations & Applications, 2024, v. 30, n. 10, p. 1733, doi. 10.1080/10236198.2023.2284829
- By:
- Publication type:
- Article
The impact of dispersal and allee effects on tick invasion: a spatially-explicit discrete-time modelling approach.
- Published in:
- Journal of Difference Equations & Applications, 2024, v. 30, n. 10, p. 1610, doi. 10.1080/10236198.2023.2285895
- By:
- Publication type:
- Article
Global behaviour of a class of discrete epidemiological SI models with constant recruitment of susceptibles.
- Published in:
- Journal of Difference Equations & Applications, 2022, v. 28, n. 2, p. 259, doi. 10.1080/10236198.2022.2042277
- By:
- Publication type:
- Article
A nullcline approach to global stability in discrete-time predator–prey models.
- Published in:
- Journal of Difference Equations & Applications, 2021, v. 27, n. 8, p. 1120, doi. 10.1080/10236198.2021.1963440
- By:
- Publication type:
- Article
Nonstandard finite difference method revisited and application to the Ebola virus disease transmission dynamics.
- Published in:
- Journal of Difference Equations & Applications, 2020, v. 26, n. 6, p. 818, doi. 10.1080/10236198.2020.1792892
- By:
- Publication type:
- Article
Global dynamics of a special class of nonlinear semelparous Leslie matrix models.
- Published in:
- Journal of Difference Equations & Applications, 2020, v. 26, n. 5, p. 625, doi. 10.1080/10236198.2020.1777288
- By:
- Publication type:
- Article
The global asymptotic stability of a system of difference equations.
- Published in:
- Journal of Difference Equations & Applications, 2018, v. 24, n. 6, p. 976, doi. 10.1080/10236198.2018.1443445
- By:
- Publication type:
- Article
A discrete-time analogue preserving the global stability of a continuous SEIS epidemic model.
- Published in:
- Journal of Difference Equations & Applications, 2013, v. 19, n. 9, p. 1463, doi. 10.1080/10236198.2012.757602
- By:
- Publication type:
- Article
A new algorithm for proving global asymptotic stability of rational difference equations.
- Published in:
- Journal of Difference Equations & Applications, 2012, v. 18, n. 11, p. 1853, doi. 10.1080/10236198.2011.599804
- By:
- Publication type:
- Article
ON THE GLOBAL STABILITY OF COMPACT RANDOM SETS VIA UNIFORMLY UNBOUNDED LYAPUNOV FUNCTIONS.
- Published in:
- Mathematics for Application, 2024, v. 13, n. 2, p. 132, doi. 10.13164/ma.2024.13211
- By:
- Publication type:
- Article
Predator-Prey Model with Refuge, Fear and ZControl.
- Published in:
- Sultan Qaboos University Journal for Science, 2021, v. 26, n. 1, p. 40, doi. 10.53539/squjs.vol26iss1pp40-57
- By:
- Publication type:
- Article
A Mathematical Model to Study the Effects of Breastfeeding and Vaccination on Rotavirus Epidemics.
- Published in:
- Journal of Mathematical & Fundamental Sciences, 2020, v. 52, n. 1, p. 43, doi. 10.5614/j.math.fund.sci.2020.52.1.4
- By:
- Publication type:
- Article
Fuzzy Logic Energy Management System-based Nonlinear Sliding Mode Controller for the Stabilization of DC Microgrids.
- Published in:
- Engineering, Technology & Applied Science Research, 2024, v. 14, n. 4, p. 15408, doi. 10.48084/etasr.7658
- By:
- Publication type:
- Article
Realisation of overflow oscillation-free fixed-point digital filters with 2's complement arithmetic.
- Published in:
- International Journal of Electronics Letters, 2022, v. 10, n. 4, p. 436, doi. 10.1080/21681724.2021.1969436
- By:
- Publication type:
- Article
Asymptotic stability for third-order non-homogeneous differential-operator equations.
- Published in:
- Arabian Journal of Mathematics, 2020, v. 9, n. 1, p. 223, doi. 10.1007/s40065-018-0225-5
- By:
- Publication type:
- Article
Formation of Point Shocks for 3D Compressible Euler.
- Published in:
- Communications on Pure & Applied Mathematics, 2023, v. 76, n. 9, p. 2073, doi. 10.1002/cpa.22068
- By:
- Publication type:
- Article
On a fourth order rational difference equation.
- Published in:
- Tbilisi Mathematical Journal, 2019, v. 12, n. 4, p. 71, doi. 10.32513/tbilisi/1578020568
- By:
- Publication type:
- Article
GLOBAL ASYMPTOTIC STABILITY OF A FUNCTIONAL DIFFERENTIAL MODEL WITH TIME DELAY OF AN ANAEROBIC BIODEGRADATION PROCESS.
- Published in:
- Serdica Journal of Computing, 2017, v. 11, n. 1, p. 9, doi. 10.55630/sjc.2017.11.9-29
- By:
- Publication type:
- Article
Estimation of Transmission Dynamics of COVID-19 in India: The Influential Saturated Incidence Rate.
- Published in:
- Applications & Applied Mathematics, 2020, v. 15, n. 2, p. 1046
- By:
- Publication type:
- Article
Controlling and Synchronizing Combined Effect of Chaos Generated in Generalized Lotka-Volterra Three Species Biological Model using Active Control Design.
- Published in:
- Applications & Applied Mathematics, 2020, v. 15, n. 2, p. 1135
- By:
- Publication type:
- Article
Stability for patch structure Nicholson's blowflies systems involving distinctive maturation and feedback delays.
- Published in:
- Journal of Experimental & Theoretical Artificial Intelligence, 2022, v. 34, n. 1, p. 81, doi. 10.1080/0952813X.2020.1836032
- By:
- Publication type:
- Article
Global asymptotic stability for discrete-time Cohen-Grossberg neural networks with delays by combining graph theoretic approach with Homeomorphism concept.
- Published in:
- Journal of Experimental & Theoretical Artificial Intelligence, 2021, v. 33, n. 6, p. 969, doi. 10.1080/0952813X.2020.1801854
- By:
- Publication type:
- Article
A Fractional-Order Eco-Epidemiological Leslie–Gower Model with Double Allee Effect and Disease in Predator.
- Published in:
- International Journal of Differential Equations, 2023, v. 2023, p. 1, doi. 10.1155/2023/5030729
- By:
- Publication type:
- Article
About Total Stability of a Class of Nonlinear Dynamic Systems Eventually Subject to Discrete Internal Delays.
- Published in:
- International Journal of Differential Equations, 2021, p. 1, doi. 10.1155/2021/5593813
- By:
- Publication type:
- Article
Global Mittag-Leffler Stability and Global Asymptotic ω-Period for Fractional-Order Cohen–Grossberg Neural Networks with Time-Varying Delays.
- Published in:
- International Journal of Pattern Recognition & Artificial Intelligence, 2022, v. 36, n. 12, p. 1, doi. 10.1142/S0218001422590236
- By:
- Publication type:
- Article
Best-Response Dynamics for Evolutionary Stochastic Games.
- Published in:
- International Game Theory Review, 2023, v. 25, n. 4, p. 1, doi. 10.1142/S021919892350010X
- By:
- Publication type:
- Article
Analysis and simulation study of the HIV/AIDS model using the real cases.
- Published in:
- PLoS ONE, 2024, v. 19, n. 6, p. 1, doi. 10.1371/journal.pone.0304735
- By:
- Publication type:
- Article
Mathematical modelling, analysis and numerical simulation of social media addiction and depression.
- Published in:
- PLoS ONE, 2024, v. 19, n. 3, p. 1, doi. 10.1371/journal.pone.0293807
- By:
- Publication type:
- Article
Fleet Management for HDVs and CAVs on Highway in Dense Fog Environment.
- Published in:
- Journal of Advanced Transportation, 2020, p. 1, doi. 10.1155/2020/8842730
- By:
- Publication type:
- Article
Global existence and exponential stability of coupled Lamé system with distributed delay and source term without memory term.
- Published in:
- Boundary Value Problems, 2020, v. 2020, n. 1, p. N.PAG, doi. 10.1186/s13661-020-01471-9
- By:
- Publication type:
- Article
The global dynamics for an age-structured SLIS model with the delay.
- Published in:
- Boundary Value Problems, 2020, v. 2020, n. 1, p. 1, doi. 10.1186/s13661-020-01405-5
- By:
- Publication type:
- Article
A general stability result for second order stochastic quasilinear evolution equations with memory.
- Published in:
- Boundary Value Problems, 2020, v. 2020, n. 1, p. 1, doi. 10.1186/s13661-020-01359-8
- By:
- Publication type:
- Article
GLOBAL ASYMPTOTIC ADAPTIVE ROBOT TRACKING WITH ACTUATOR DYNAMICS AND NO VELOCITY MEASUREMENT.
- Published in:
- Control & Intelligent Systems, 2016, v. 44, n. 4, p. 139, doi. 10.2316/Journal.201.2016.4.201-2642
- By:
- Publication type:
- Article
LOGIC-BASED SWITCHING ADAPTIVE CONTROL FOR CHAOTIC SYSTEM WITH UNKNOWN PARAMETERS.
- Published in:
- Control & Intelligent Systems, 2015, v. 43, n. 4, p. 191, doi. 10.2316/Journal.201.2015.4.201-2732
- By:
- Publication type:
- Article
Dynamic analysis of the IEASWR information propagation model with Holling-type II functional response.
- Published in:
- International Journal of Wavelets, Multiresolution & Information Processing, 2024, v. 22, n. 5, p. 1, doi. 10.1142/S0219691324500188
- By:
- Publication type:
- Article
A necessary and sufficient condition for the global asymptotic stability of damped half-linear oscillators.
- Published in:
- Acta Mathematica Hungarica, 2013, v. 138, n. 1/2, p. 156, doi. 10.1007/s10474-012-0259-7
- By:
- Publication type:
- Article
A nonlinear optimal control approach for permanent magnet AC motors with non-sinusoidal back EMF.
- Published in:
- Electrical Engineering, 2022, v. 104, n. 4, p. 2293, doi. 10.1007/s00202-021-01475-3
- By:
- Publication type:
- Article
Multisolitons for the Defocusing Energy Critical Wave Equation with Potentials.
- Published in:
- Communications in Mathematical Physics, 2018, v. 364, n. 1, p. 45, doi. 10.1007/s00220-018-3170-4
- By:
- Publication type:
- Article
On β-Matrix Models with Singular Potential.
- Published in:
- Mathematical Notes, 2018, v. 104, n. 1/2, p. 176, doi. 10.1134/S0001434618070192
- By:
- Publication type:
- Article
On necessary conditions for global asymptotic stability of equilibrium for the Liénard equation.
- Published in:
- Mathematical Notes, 2013, v. 93, n. 1/2, p. 75, doi. 10.1134/S0001434613010082
- By:
- Publication type:
- Article